# SDR USAA990147

- Difficulty date: February 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48117
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Bs 560-579
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DRUING Q-1 CHECK, FOUND .25 INCH DIAMETER LIGHTNING STRIKE ON SKIN BETWEEN STATION 560-579, 2 INCHES ABOVE 7R. INSTALLED DOUBLER PER SRM 53-04 FIG 38. (M)
